Here is My Question:
Could more oral Baclofen make the hip flexor worse rather than better? I raised my Baclofen to 20 mg. three times a day and walking steps is harder than before.
One of the downsides of higher doses of baclofen is an excessive reduction of flexor muscle tone and the perceived leg weakness you describe in your message. This usually means it is time to adjust your daily baclofen dose. Some people with MS who experience this phenomenon on high doses of baclofen taken three times a day benefit from taking small doses more frequently (e.g. 5 to 10 mg every 4 hours while awake) to maintain control of their excessive muscle tone; other people will maintain their usual schedule but take reduced doses. Talk to your MS specialist about the options.
Revere P (Rip) Kinkel, MDProfessor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.